# SDR LR7A9812

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Extrusion
- Part number: 3410454
- Condition: Worn
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND TEE EXTRUSION WORN 0.025 THICKNESS AND GOUGED TO DEPTH OF 0.045 AT NR 4 ENGINE, LHS, FS 410, 11.0.  WORN AREA BLENDED SMOOTH, EPOXY FILLER APPLIED, STAINLESS STEEL WEAR STRIP INSTALLED.
